MathSciNet Relay Station
MathSciNet bibliographic data
MR2321180 60H05 (60G15 60H10)
Kozachenko, Yu. V.; Mīshura, Yu. S. Maximum upper bounds for the moments of stochastic integrals and solutions of stochastic differential equations that have fractional Brownian motion with Hurst index $H<1/2$. I. (Ukrainian) Teor. Ĭmovīr. Mat. Stat. No. 75 (2006), 45--56; translation in Theory Probab. Math. Statist. No. 75 (2007), 51–64
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement